# SDR ASMF202110015

- Difficulty date: August 24, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N958AM
- Make and model: Boeing 737852
- Aircraft serial: 39958
- Aircraft time: 24,237 hours, 8,956 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284A18014
- Part serial: S12005
- Condition: Damaged
- Location: Inique
- Part time: 30,448 hours, 12,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED SEVERAL DAMAGES ON NOSE RADOME. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING SEVERAL DAMAGES OUT OF LIMITS ON NOSE RADOME OF LOSS OF MATERIAL COMPOUND IN 2 AREAS OF 3.00" DIAMETER; SO THE NOSE RADOME ASSY WAS REPLACED IAW AMM 53-52-00, TESTED CORRECT.
